# SDR 2012FA0000239

- Difficulty date: April 16, 2012
- Submitted: April 26, 2012
- Operation: General aviation
- Aircraft: N943RL
- Make and model: Amd FALCON50MYST
- Aircraft serial: 088
- Aircraft time: 10,619 hours, 6,580 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Board
- Part number: 242501
- Condition: Burned
- Location: Zone 200
- Part time: 10,619 hours, 6,580 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

ACFT DEPARTED, AT CRUISE ALTITUDE, CREW NOTICED AN ODOR AND A RT PITOT HEAT LIGHT ILLUMINATED ON THE ANNUNCIATOR PANEL.  THE CREW SELECTED OFF POSITION ON RT PITOT/STATIC HEAT AND IDENTIFIED AND PULLED THE CIRCUIT BREAKER THAT CONTROLS THAT CIRCUIT.  THE ODOR DISSIPATED.  THE ACFT DID NOT REQUIRE SPECIAL HANDLING NOR DID IT DEVIATE FROM ITS FLIGHT PLAN ROUTE EXCEPT THE CREW REQUESTED AND ATC CLEARED THE ACFT BACK TO DEPARTURE POINT.  ON INSPECTION,  FOUND THAT THE CIRCUIT BOARD ON THE RT RELAY/CONTROL BOARD PANEL BEHIND THE F/O SEAT WAS BURNED.  AFTER DISASSEMBLE IT WAS DETERMINED THAT A RESISTER ON THE BOARD HAD BURNED THROUGH AND AFFECTED THE BOARDS ABILITY TO CONTROL THE HEAT SYS OF THE PITOT/STATIC SYS.
